# SDR R61A20110080

- Difficulty date: April 4, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N806MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000019
- Aircraft time: 17,450 hours, 12,219 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17067861005
- Condition: Corroded
- Location: Fuselage
- Part time: 17,450 hours, 12,219 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, LEVEL 2 CORROSION WAS FOUND ON THE LOWER RT SEAT TRACK BEAM AT CF1, FR'S 23-34.  MAINTENANCE REMOVED & REPLACED THE RT SEAT TRACK BEAM CF1, FR'S 23-34, IAW EMB 170 SRM 51-43-01, 51-43-02, 51-40-02, 51-43-00 & 51-41-01.  A/C IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
